Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Dizziness on breast feeding, thick scar post c-section delivery. Treatment for dizziness?

i had c section on the 28 of jan 2012 but now am i feeling dizzy each time i breastfeed my son and the scar is thick ?
Asked On : Fri, 10 Feb 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Pathologist and Microbiologist 's  Response
Hello. welcome to HCM.
The lower uterine scar in C- section takes nearly three to four weeks, maybe slightly upto 6 weeks in some cases to heal completely. Before this period there is lot of tissue edema and induration (which can be felt as pain, hardness and thick scar). So, you need to be patient in this regard. Secondly, it is common feeling to be dizzy throughout the day, immediately after childbirth as the body has to accustom to the new rhythm according to sleep of baby. The best approach will be to try having sleep when baby is sleeping and take available help for other chores.
Answered: Fri, 10 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor